We show that the fractional integral operator Iα , 0<α <n , and the fractional maximal operator Mα , 0≤ α <n , are bounded on weak Choquet spaces with respect to Hausdorff content. We also investigate these operators on Choquet–Morrey spaces. The results for the fractional maximal operator M_α are extensions of the work of Tang [‘Choquet integrals, weighted Hausdorff content and maximal operators’, Georgian Math. J. 18 (3) (2011), 587–596] and earlier work of Adams and Orobitg and Verdera. The results for the fractional integral operator Iα are essentially new.
No takes yet. Share an insight, caveat, or question.
Hatano et al. (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: